Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some more results on rates of convergence in the law of large numbers for weighted sums of independent random variables


Authors: D. L. Hanson and F. T. Wright
Journal: Trans. Amer. Math. Soc. 141 (1969), 443-464
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0247650-0
MathSciNet review: 0247650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Baum and Melvin Katz, Convergence rates in the law of large numbers, Bull. Amer. Math. Soc. 69 (1963), 771-772. MR 0156373 (27:6296)
  • [2] -, Convergence rates in the law of large numbers. II, Tech. Rep. No. 75, Dept. of Math. and Stat., Univ. of New Mexico, Albuquerque, 1964.
  • [3] Y. S. Chow, Some convergence theorems for independent random variables, Ann. Math. Statist. 37 (1966), 1482-1493. MR 0203779 (34:3627)
  • [4] James Avery Davis, Convergence rates for the law of the iterated logarithm. Ann. Math. Statist. 39 (1968), 1479-1485. MR 0253411 (40:6626)
  • [5] -, Convergence rates for probabilities of moderate deviations, Ann. Math. Statist. 39 (1968), 2016-2028. MR 0235599 (38:3903)
  • [6] W. E. Franck and D. L. Hanson, Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables, Trans. Amer. Math. Soc. 124 (1966), 347-359. MR 0199877 (33:8017)
  • [7] D. L. Hanson, Some results relating moment generating functions and convergence rates in the law of large numbers, Ann. Math. Statist. 38 (1967), 742-750. MR 0215342 (35:6183)
  • [8] D. L. Hanson and L. H. Koopmans, A probability bound for integrals with respect to stochastic processes with independent increments, Proc. Amer. Math. Soc. 16 (1965), 1173-1177. MR 0184281 (32:1754)
  • [9] C. C. Heyde, On almost sure convergence for sums of independent random variables, Res. Rep. No. 27, Dept. of Prob. and Stat., Univ. of Sheffield, 1967. MR 0279865 (43:5586)
  • [10] V. K. Rohatgi, On convergence rates in the law of large numbers for weighted sums of independent random variables, Res. Rep. No. 26, Dept. of Prob. and Stat., Univ. of Sheffield, 1967.
  • [11] William Stout, Some results on the complete and almost sure convergence of linear combinations of independent random variables and martingale differences, Ann. Math. Statist. 39 (1968), 1549-1562. MR 0232429 (38:754)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247650-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society